# SDR FDEA201010164082

- Difficulty date: October 16, 2010
- Submitted: October 19, 2010
- Operation: Air carrier
- Aircraft: N993FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 24965
- Aircraft time: 54,902 hours, 18,656 cycles
- Engine: Pwa PW2040
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT, STA 770, S27L,  WL 138 CORRODED.  REMOVED DAMAGED AREA OF STR IAW SRM 53-00-03, FABRICATED FILLER AND SPLICE ON TRAV NR T10/856553 AND T10/856554 BATCH NR 0001611893, 7075-0.090C LOCATED , DRILLED, AND INSTALLED SPLICE AND FILLER IAW SRM 53-00-03, ZONE 1 37,500 AIRFRAME FLIGHT CYCLES GENERAL VISUAL INSP. CATEGORY "A" , MAJOR REPAIR.
